Nosebleeds

Anabolic/androgenic steroid use may be associated with periodic nosebleeds. According to one study, approximately 20% of illicit steroid users reported this side effect, making it fairly common. Nosebleeds are not a direct result of androgenic action, but are secondary to steroid-induced increases in blood pressure and/or reductions in blood clotting factors.

Although they can be scary, most nosebleeds are harmless, and will not require emergency medical attention. When related to steroid use, however, they may reflect other more serious underlying health issues, particularly hypertension. Nosebleeds that occur under AAS influence usually stop reappearing shortly after drug discontinuance, as blood pressure and/or clotting factors return to their normal pre-treated state.

References

Wlliam Llewellyn (2011) - Anabolics

Your experience with Nosebleeds

There are no comments yet.